advertisement
Question
Posted by: so concerned | 2009/02/25

Not sure if the Mirena is good for me?

Hi,

I had my second son 9 August last year. The 13 October I had the mirena fitted. Since then, I have been spotting continuously. Ive been forced to wear panty liners and on some occassions in the middle of nowhere a pad. After sex, the spotting would be worse. Also, when I wait to long to go to the loo, then I also see some blood. This is really uncomfortalbe for me. Is this normal or is there a possibility that this mirena is just not working for me?

Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The spotting is common and can persist for up to 9 months after the Mirena is inserted.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: A | 2009/02/27

You shouldn' t spot for the whole 5 years. It can take up to about 9 months for the spotting to settle down, but you may spot at any time while you have it.

Reply to A
Posted by: so concerned | 2009/02/25

Hi,

Thanks for the feedback, but does this mean it will spot for the whole 5 years? Geez, it costs quite a penny to just consider other BC :)

Reply to so concerned
Posted by: A | 2009/02/25

Spotting is one of the most common side-effects of the Mirena. If you can' t tolerate it you might want to consider another BC option.

Reply to A

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement